# SDR UPS00833652

- Difficulty date: July 29, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, CORRODED FLOORBEAMS STA 1420, 1440, 1460.  *S/D*  REPAIRED FLOORBEAM CORROSION AT STA 1420 AND 1440 AS PER EO DC8-5310-13142A.
